`a`
Journal of Modern Dynamics (JMD)
 

Volume 3,Number 4,     October 2009

1

Rigidity results for quasiperiodic SL(2, R)-cocycles   Pages : 479 - 510

Bassam Fayad and Raphaël Krikorian

 Abstract       Full Text      Related Articles

2

Entropies of strictly convex projective manifolds   Pages : 511 - 547

Mickaël Crampon

 Abstract       Full Text      Related Articles

3

Uniform exponential growth for some SL(2, R) matrix products   Pages : 549 - 554

Artur Avila and Thomas Roblin

 Abstract       Full Text      Related Articles      

4

Dynamics of the universal area-preserving map associated with period-doubling: Stable sets   Pages : 555 - 587

Denis Gaidashev and Tomas Johnson

 Abstract       Full Text      Related Articles

5

Foliations with unbounded deviation on $\mathbb T^2$   Pages : 589 - 594

Dmitri Panov

 Abstract       Full Text      Related Articles

6

On the generic existence of periodic orbits in Hamiltonian dynamics   Pages : 595 - 610

Viktor L. Ginzburg and Başak Z. Gürel

 Abstract       Full Text      Related Articles

7

Veech surfaces with nonperiodic directions in the trace field   Pages : 611 - 629

Pierre Arnoux and Thomas A. Schmidt

 Abstract       Full Text      Related Articles

8

Density of positive Lyapunov exponents for quasiperiodic SL(2, R)-cocycles in arbitrary dimension   Pages : 631 - 636

Artur Avila

 Abstract       Full Text      Related Articles      

9

Morse coding for a Fuchsian group of finite covolume   Pages : 637 - 646

Arseny Egorov

 Abstract       Full Text      Related Articles